Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A set-theoretic proposition implying the metrizability of normal Moore spaces

Author: Franklin D. Tall
Journal: Proc. Amer. Math. Soc. 33 (1972), 195-198
MSC: Primary 54E30
Erratum: Proc. Amer. Math. Soc. 42 (1974), 647.
MathSciNet review: 0300239
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A set-theoretic proposition is shown to be equivalent to a topological statement implying that all first countable normal Hausdorff spaces are collectionwise normal, and hence that all normal Moore spaces are metrizable.

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Metrization of topological spaces, Canad. J. Math. 3 (1951), 175-186. MR 13, 264. MR 0043449 (13:264f)
  • [2] -, A translation of the normal Moore space conjecture, Proc. Amer. Math. Soc. 16 (1965), 612-619. MR 31 #6201. MR 0181976 (31:6201)
  • [3] F. D. Tall, Set-theoretic consistency results and topological theorems concerning the normal Moore space conjecture and related problems, Thesis, University of Wisconsin, Madison, Wis., 1969.
  • [4] -, New results on the normal Moore space problem, Proc. Conf. General Topology, Washington State University, Pullman, Wash., 1970, pp. 120-125. MR 0264603 (41:9195)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30

Retrieve articles in all journals with MSC: 54E30

Additional Information

Keywords: Moore space, metrizable, normal, collectionwise normal, first countable
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society